# SDR AALA200802373

- Difficulty date: September 16, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT SIGN AT LT NR 3 DOOR HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT EXIT SIGN AT LT NR 3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
